# SDR FDEA201608242969

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: NRC6055
- Part serial: MAC215
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 85,800 hours, 35,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E FLAP UPPER SURFACE MID-SPAN AREA, SHOWING ONE DENT SPOT. REPAIRED IAW SRM 57-10-00 FIG 85 SHEET 2.
